PDA

View Full Version : Anafranil



clog333
03-02-05, 16:23
Hello,
Can anyone help me? I have been prescribed anafranil by my doctor for severe panic attacks and have developed some mild side effects, dry mouth, occassional burning sensation of skin. But I am a bit worried as I have completely lost my appetite and am having great difficulty in eating. I have been taking these tablets for 6 days now and was wondering if anyone else has experienced appetite loss on them as they are supposed to increase the appetite! Does anyone know how long I can expect to experience these side effects for roughly as I don't want to lose too much weight, (something else to panic about!). Thanks for any help.
Clog333[Sigh...]

razocaine_07
03-02-05, 17:00
hi there, i have absolutely no experience with anafranil but with most medication, i think you do have to give it about 3weeks before things settle down. But if your side effects are too severe, go back and have a chat to a doctor.
good luck

seh1980
03-02-05, 17:26
I wasn't on anafranil but side-effects normally last 2-3 weeks. Don't worry about it as the side-effects are just caused by your body getting used tp the meds. Good luck!!

Sarah :D

nomorepanic
03-02-05, 21:41
Hi Clog

Welcome to the forum.

Try this previous post as well

anafranil and panic (http://www.nomorepanic.co.uk/showthread.php?t=1961)

Nicola